MathSciNet Relay Station
MathSciNet bibliographic data
MR528221 15A15 (15A45)
Voorhoeve, M. A lower bound for the permanents of certain $(0,\,1)$-matrices. Nederl. Akad. Wetensch. Indag. Math. 41 (1979), no. 1, 83–86.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement